# SDR GTIA2019110334759

- Difficulty date: November 3, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 9,086 hours, 4,078 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT JUST PRIOR TO LANDING AFT FAS REPORTED ROTTEN EGG SMEL JUST BEFORE LG LOWERED, WICH DISSIPATED AT LANDING-PERFORM TSM IDENTIFICATION OF CAUSE FOR CABIN ODOR, SMELL / FUME IAW TSM 05-50-0-810-831-A. REF TO ITEM 2 FOR CORRECTIVE ACTION
